# SDR ASOA201000541

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS ON PNL 232JZ IS BROKEN. (RESOLVED ON W/O: 152406 TASKCARD: N/R-00476 )  R & R EMERG EXIT LIGHTS LENS IAW AMM 33-51-05-000-801 & 33-51-05-400-801. (CLOSED)
